# SDR DALA2024072607483

- Difficulty date: July 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 89,900 hours, 11,815 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

SHIP 3306 -ATO- DISCONTINUED TAKEOFF AT 120 KNOTS DUE TO LEFT ENGINE FAILED. REPORTS OF FIRE INSIDE THE ENGINE. LEFT ENGINE FIRE BOTTLES DISCHARGED, NO COCKPIT FIRE INDICATION. CORRECTIVE ACTION: FOUND METAL IN THE 2.5 BLEED PORTS. MAINTENANCE CURRENTLY IN PROGRESS REPLACING #1 ENGINE. (6076178)
